SciELO - Scientific Electronic Library Online

 
vol.23 número5 índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Nutrición Hospitalaria

versión impresa ISSN 0212-1611

Resumen

TRABAL, J. et al. Factors associated with nosocomial diarrhea in patients with enteral tube feeding. Nutr. Hosp. [online]. 2008, vol.23, n.5, pp.500-504. ISSN 0212-1611.

Objectives: Diarrhea is a frequent complication associated to enteral tube feeding (ETF) and it is a frequent cause of reduction or suspension of this type of nutritional support. Our objective was to evaluate the factors associated with nosocomial diarrhea in patients receiving ETF. Results: The only significant factor associated with the appearance of diarrhea was antibiotic consumption, specially those patients receiving the combination of two or more antibiotics. We did not find any association between factors related to ETF, analytical parameters, nor other medications and diarrhea. Conclusions: Our observational data supports the idea that ETF should not be seen as a primary cause of diarrhea, other possible causes should be considered before reducing or discontinuing ETF administration.

Palabras clave : Enteral nutrition; Diarrhea; Anti-bacterial agents; Cross infection.

        · resumen en Español     · texto en Inglés     · Inglés ( pdf )

 

Creative Commons License Todo el contenido de esta revista, excepto dónde está identificado, está bajo una Licencia Creative Commons